How safe is Dilaudid

  1. I'm in the hospital and I'm getting 1mg dilaudid iv, every 4hrs. I haven't been taking it every 4 hrs but like three or four times a day. I've noticed I've been feeling real wobbly, not even sure if it's the dilaudid or not. I have a wobbly feeling like I'm sitting on a boat bobbing in the water. I think it's my heart as it beats it causes this wobbly type feeling. I've had ekg it showed sinus tachy, nothing new there. I'm wondering though could it be something else or is it time to get off the pain med.

    When I first get the med I feel fine, but later I feel shakey, wobbly, sometimes queasy and have this constant ringing in my ears. As I said I'm also taking potassium iodide oral, steroids iv, and finished the chemotherapy mec regiment on the 19th of November. Anyone have a clue to these symptoms.
    •  
  2. 3 Comments

  3. by   Wuzzie
    You need to ask the staff caring for you about this. We cannot give medical advice. Best wishes as you recover.
  4. by   meanmaryjean
    Per the Terms of Service you agreed to when starting your account here, we cannot provide you with medical advice. Please talk- in person- to the team caring for you.

    Best wishes.
  5. by   Silverdragon102
    As mentioned as per the Terms of Service of the site we cannot offer medical advice. You need to speak to your doctors and nurses.

    Closing thread

close